# SDR TWAA9911110

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN THE FWD CARGO DOOR OPENING, FOUND A CRACK IN SUBSURFACE OF FUSELAGE AT LOWER AFT DOOR JAM AREA.  INSTALLED A TWO PIECE DOUBLER.  CRACK CONTAINMENT AS PER SRM 53-05, FIG 105, SHEET 1,2,3 AND 4, VIEW 7011C, DRAWING NUMBER 5910142, SHEET 1,2 AND 3.
